# SDR 97ZZZX4588

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N955ME
- Make and model: Bolkms BK117B2
- Aircraft serial: 7243
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bl 215r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED ELECTRIC OVERSPEED BRACKET FOR NR 2 ENGINE SLIGHTLY FORWARD OF STA 4963 AT AIRCRAFT TT 2.2 HOURS.  AT AIRCRAFT TT 1,848.3 HOURS DURING A 600-HOUR INSPECTION, CRACKS FOUND ON STRINGERS AT BL 215R AND BL 34R AS WELL AS BRACKET ASSY, P/N 117-223251.
